A member asked:

I recently used tretinoin cream (prescribed for severe body acne) on my penis after reading it might help fordyce spots. now i have a chemical burn that is causing intense itching and burning with some peeling. will my skin heal? what can i do?

A doctor has provided 1 answer
Dr. James Ferguson answered

Specializes in Pediatrics

Be patient: You have a chemical burn. You need to keep the site clean and moisturized over the next week or more & it will gradually improve. It may take 6 weeks to approach normal, so it will take patience. That cream is a stripping agent that is doing what it does, just in the wrong site.

Answered 10/7/2020

38 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question